# SDR SWAA2021071387311

- Difficulty date: June 24, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 46,594 hours, 27,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL BS 887 RBL 21.5 HAS CORROSION ; / [01] REMOVED INTERCOSTAL; STA 867 TO STA 887; RBL 21.5 PER SRM 51-40-02.; [02] REMOVED CORROSION PER SRM 53-00-53-1A-2 AND FOUND TO BE OUT-OF-LIMITS PER SRM 53-00-53-1A-2.; [03] INSPECTED 2. MICHAEL BECK (TECHNICIAN); 24-JUN-2021 04:22 UTC REMOVED CORROSION PER SRM 53-00-53-1A-2 AND FOUND TO BE OUT-OF-LIMITS PER SRM 53-00-53-1A-2.; [04] PROCURED REPLACEMENT PART FROM SWA STORES (MPN 146A7505-7). LOCATED; DRILLED AND DE-BURRED REPLACEMENT PART PER SRM 51-40-05.; [05] INSPECTED PART.; [06] INSTALLED REPLACEMENT INTERCOSTAL PER SRM 51-40-02.; [07] INSPECTED INSTALLATION.
